# SDR ABXA9700649

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99582216
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AN ANGLE CRACKED INSIDE THE RT PYLON AT THE AFT OUTBOARD CORNER OF PANEL NR 8206.  REPLACED ANGLE IAW DC9 SRM 51-30-2.
